Jump to content

YonderTrove


YonderTrove

Recommended Posts

On 5/1/2017 at 8:56 AM, Looking4peace said:

Looking for help!

Just need support from people who have or are going through this.

It has begun to take a major toll on all aspects of my life, including family relationships and I just do not know how to handle it or repair it.

I came of Effexor XR incorrectly after 15 years, and now after 1 year, my problems continue.

When in a window, I can process things better. But when I'm in a wave, like right now, problems and worry CONSUME me.

It seems that everything is going wrong and I can't escape from it. 

Its almost as if my body and mind sabotage my thoughts and I shut everyone out and stop doing anything that could be beneficial to me. I just want to WORRY and stress about everything.

Same medication, same continuous loop with some good days sprinkled in between. Im losing a good support circle with no one able to understand or be tolerant of why im STILL looping. Get over it already, you have 3 kids that should be enough to snap you out of it is the consistent stigma that Im choosing this despair if Im still this bad off. Ive been contemplating holistic inpatient clinics, giving up and reinstating, turning to Kratom to see if it catapults me to my evening relief earlier in the day, etc etc. Is anyone out there to break my solitude and isolation? Thank you so very much for viewing. Sending you all much love and light and healing energy. 

Link to comment
  • Moderator

Hello, Yonder Trove and welcome to SA.  We are a site dedicated to helping people taper off psychiatric medications, so I believe you have come to the right place.  The moderators and members here are very knowledgeable and supportive.  All are dealing with their own tapering and/or withdrawal and understand what you're going through.  I'm sorry you receive no support from those around you.  There is no stigma here.

 

In order to give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.
  • Any drugs prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • Link to Account Settings – Create or Edit a signature.
Are you tapering now or considering a taper? At Surviving Antidepressants, it is recommended that a person taper by no more than 10% of their current dose with at least a four week hold in-between decreases.  The 10% taper recommendation is a harm reduction approach to going off psychiatric drugs.  Some people may have to taper at a more conservative rate as they are sensitive to even the smallest drops.
  
To get you started, and familiarized with the protocols followed by SA, I am linking a few topics so that you have a better understanding of what is recommended here. 
 
Regarding what you wrote about the same continuous loop, this link should be helpful:

The Windows and Waves Pattern of Stabilization - Symptoms and self ...

SA does not advocate the use of Kratom to alleviate withdrawal symptoms.  For those in withdrawal with destabilized nervous systems, its use can create complete chaos, as one member reported.  One of our moderators, Brassmonkey, wrote: 

"The known affects of this drug cause it to be classified as an addictive opiate combined with an SSRI, which is similar to the drug Tramadol.  This is an extremely bad combination for people who are going through ADWD and should be avoided.  We are learning from experience that Tramadol is a very hard drug to taper and quit."

 

I would be extremely leery of an inpatient clinic.  Antidepressant withdrawal is totally different from other types of drug withdrawal, and few doctors have a clue about it.  Many members of SA have had very bad experiences with clinics.  You would do better to use the support of this site and manage your own recovery.

 
This is your introduction topic -- the place for you to ask questions, record symptoms, share your progress, and connect with other members of the SA community. I hope you'll find the information in the SA forums helpful for your situation. I'm sorry that you are in the position that you need the information, but I am glad that you found us.
 
Best,
Gridley

 

 

 

 

 

 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.   

March 22, 2022: hold at 4.8mg and shift to Imipramine taper

Aug. 5, 2022: shift back to Valium taper.  

Current dose as of Sept. 22, 2022: 3.5mg

Taper is 81% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of Aug. 5: 9.5mg 

Aug. 5, 2022: hold at 9.5 and shift to Valium taper

Taper is 87% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy